Root / CYBERNETICS AND PHYSICS / Volume 5, 2016, Number 2 / Stability Analysis of the Linear Time Delay Systems with Linearly Increasing Delay

Stability Analysis of the Linear Time Delay Systems with Linearly Increasing Delay

Aleksey Zhabko, Olga Chizhova, Uliana Zaranik

The linear differential-difference systems with constant coefficients and linearly increasing time delay are considered. A double stage approach is applied for stability analysis of these systems. As a main result the sufficient conditions of the asymptotic stability and instability are obtained. The results are illustrated by the example of multi-agent systems.
CYBERNETICS AND PHYSICS, Vol. 5, No. 2, 2016, 67-72.

File: download